Keyword Search:


Bookmark and Share

Control Lyapunov function for feedback stabilization of affine in the control stochastic time-varying systems.

Abedi, Fakhreddin and Abu Hassan, Malik and Md. Arifin, Norihan (2011) Control Lyapunov function for feedback stabilization of affine in the control stochastic time-varying systems. International Journal of Mathematical Analysis, 5 (4). pp. 175-188. ISSN 1312-8876; ESSN: 1314-7579

[img] PDF (Abstract)
82Kb

Official URL: http://www.m-hikari.com/

Abstract

The aim of this paper is to study the problem of nonuniform in time global asymptotic stability in probability of affine in the control stochastic time-varying systems. We extend Artstein-Sontag theorem to the concept of control Lyapunov function to derive the necessary and sufficient conditions for feedback stabilization for affine in the control stochastic time-varying systems.

Item Type:Article
Keyword:Stochastic time-varying system; Control Lyapunov function; Global asymptotic stability in probability.
Faculty or Institute:Institute for Mathematical Research
Publisher:Hikari Ltd
ID Code:25007
Deposited By: Nur Farahin Ramli
Deposited On:05 Aug 2013 12:52
Last Modified:07 Oct 2015 10:49

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 05 Aug 2013 12:52.

View statistics for "Control Lyapunov function for feedback stabilization of affine in the control stochastic time-varying systems."